Alert archive / California / Wind Advisories in 2006
Wind Advisory 50, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 4, 2006, 4:06 AM PST. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2006, 4:06 AM PST (12:06 UTC)
- Expired
- Nov 6, 2006, 11:08 AM PST
- In force
- 55 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 041206 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 406 AM PST SAT NOV 4 2006 ...WIND ADVISORIES HAVE BEEN ISSUED FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES... .STRONG HIGH PRESSURE BUILDING INTO NORTHERN AND CENTRAL CALIFORNIA HAS CAUSED A SHARP NORTH TO SOUTH PRESSURE GRADIENT TO DEVELOP ACROSS SOUTHWESTERN CALIFORNIA. THIS WILL CAUSE STRONG AND GUSTY NORTHWEST TO NORTH WINDS TO BECOME WIDESPREAD ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THIS MORNING... WITH THE STRONGEST WINDS NEAR THE INTERSTATE 5 CORRIDOR. STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE INTO SUNDAY AFTERNOON...WITH WIND SPEEDS AVERAGING 25 TO 40 MPH...WITH FREQUENT GUSTS OVER 50 MPH. WINDS ARE EXPECTED TO DECREASE SOMEWHAT DURING SUNDAY AFTERNOON AND EVENING...BUT WILL LIKELY INCREASE AGAIN LATE SUNDAY NIGHT INTO MONDAY MORNING AS WINDS SHIFT TO A MORE NORTHEASTERLY DIRECTION. STORNG AND GUSTY NORTH WINDS ARE EXPECTED TO BECOME FAIRLY WIDESPREAD IN THE MOUNTAINS OF SANTA BARBARA COUNTY AND THE ADJACENT SOUTH COAST OF SANTA BARBARA BELOW PASSES AND CANYONS. WIND ADVISORIES MAY HAVE TO BE EXPANDED TO INCLUDE THOSE AREAS FOR TONIGHT. CAZ053-054-041815- /O.NEW.KLOX.WI.Y.0050.061104T1206Z-061105T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 406 AM PST SAT NOV 4 2006 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST SUNDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 40 MPH WITH FREQUENT GUSTS OVER 50 MPH ARE EXPECTED IN THE ADVISORY AREA THROUGH EARLY SUNDAY AFTERNOON. WINDS ARE EXPECTED TO DECREASE SOMEWHAT DURING SUNDAY AFTERNOON AND EVENING...BUT WILL LIKELY INCREASE AGAIN LATE SUNDAY NIGHT INTO MONDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BRUNO/KAPLAN
8 follow-up statements
000 WWUS76 KLOX 041820 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1020 AM PST SAT NOV 4 2006 ...STRONG AND GUSTY WINDS EXPECTED TO CONTINUE FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES... .STRONG AND GUSTY NORTHWEST TO NORTH WINDS HAVE DEVELOPED OVER THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AS A NORTH-SOUTH SURFACE PRESSURE GRADIENT CONTINUES TO TIGHTEN. WINDS MAY DECREASE SLIGHTLY AFTER NOON AND SOME LOCATIONS WILL DROP BELOW ADVISORY CRITERIA...BUT WINDS WILL INCREASE AGAIN AFTER DUSK AS LOCAL DRAINAGE WINDS ESTABLISH AND ENHANCE THE NORTHERLY FLOW PROVIDED BY A BUILDING STRONG HIGH PRESSURE. WINDS ARE EXPECTED TO DECREASE SOMEWHAT DURING SUNDAY AFTERNOON AND EVENING...BUT WILL LIKELY INCREASE AGAIN LATE SUNDAY NIGHT INTO MONDAY MORNING. IN ADDITION...THE WIND WILL SHIFT TO A NORTHEAST DIRECTION AND WIND ADVISORIES MAY NEED TO BE EXTENDED AND EXPANDED TO THE LOS ANGELES AND VENTURA COUNTY VALLEY AND COASTAL SECTIONS. CAZ053-054-050230- /O.CON.KLOX.WI.Y.0050.000000T0000Z-061105T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1020 AM PST SAT NOV 4 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN THE LOS ANGELES/OXNARD AREA HAS CONTINUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY. THIS ADVISORY MAY NEED TO BE EXTENDED AS STRONG AND GUSTY WINDS MAY PERSIST INTO MONDAY MORNING. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 40 MPH WITH FREQUENT GUSTS OVER 50 MPH ARE EXPECTED OVER THE ADVISORY AREA THROUGH EARLY SUNDAY AFTERNOON. WINDS MAY BE STRONGEST AND GUSTY ALONG THE I-5 CORRIDOR IN LOS ANGELES COUNTY BETWEEN SANTA CLARITA AND THE SAN JOAQUIN VALLEY. WINDS MAY LIGHTEN SOME THIS AFTERNOON AND SOME AREAS MAY DROP BELOW ADVISORY LEVELS...BUT WINDS ARE EXPECT TO INCREASE AGAIN AFTER DUSK AS LOCAL DRAINAGE WINDS ESTABLISH. WIND WILL LIGHTEN AND DECREASE SOME AGAIN ON SUNDAY...BUT UPPER- LEVEL REINFORCEMENT IS EXPECTED TO ARRIVE ON SUNDAY NIGHT...SHIFTING THE WINDS TO THE NORTHEAST. THIS ADVISORY MAY NEED TO EXTENDED UNTIL MONDAY MORNING AS A RESULT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HALL
000 WWUS76 KLOX 050506 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 906 PM PST SAT NOV 4 2006 ...STRONG AND GUSTY WINDS EXPECTED TO CONTINUE FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES... .STRONG AND GUSTY NORTHWEST TO NORTH WINDS CAN BE EXPECTED OVER THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES TONIGHT AND SUNDAY. WINDS ARE EXPECTED TO DECREASE SOMEWHAT DURING SUNDAY AFTERNOON AND EVENING...BUT WILL LIKELY INCREASE AGAIN LATE SUNDAY NIGHT INTO MONDAY MORNING. IN ADDITION... THE WIND WILL SHIFT TO A NORTHEAST DIRECTION AND WIND ADVISORIES MAY NEED TO BE EXTENDED AND EXPANDED TO THE LOS ANGELES AND VENTURA COUNTY VALLEY AND COASTAL SECTIONS. CAZ053-054-051200- /O.CON.KLOX.WI.Y.0050.000000T0000Z-061105T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 906 PM PST SAT NOV 4 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 40 MPH WITH FREQUENT GUSTS OVER 50 MPH ARE EXPECTED OVER THE ADVISORY AREA THROUGH EARLY SUNDAY AFTERNOON. WINDS MAY BE STRONGEST AND GUSTY ALONG THE I-5 CORRIDOR IN LOS ANGELES COUNTY BETWEEN SANTA CLARITA AND THE SAN JOAQUIN VALLEY. WIND WILL LIGHTEN AND DECREASE SOME ON SUNDAY...BUT UPPER LEVEL REINFORCEMENT IS EXPECTED TO ARRIVE ON SUNDAY NIGHT...SHIFTING THE WINDS TO THE NORTHEAST. THIS ADVISORY MAY NEED TO EXTENDED UNTIL MONDAY MORNING AS A RESULT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SIRARD
000 WWUS76 KLOX 051144 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 344 AM PST SUN NOV 5 2006 ...STRONG AND GUSTY WINDS CONTINUE OVER THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES... .STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE OVER THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THROUGH THIS AFTERNOON. LATER TONIGHT THE WINDS WILL SHIFT TO THE NORTHEAST AND WILL INCREASE THROUGH AND BELOW FAVORED NORTHEAST ORIENTED PASSES AND CANYONS. SOME OF THESE WINDS WILL SPILL INTO THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES. CAZ053-054-051745- /O.CON.KLOX.WI.Y.0050.000000T0000Z-061105T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 344 AM PST SUN NOV 5 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 40 MPH WITH FREQUENT GUSTS OVER 50 MPH ARE EXPECTED OVER THE ADVISORY AREA THROUGH MID AFTERNOON. THE STRONGEST WINDS ARE FORECAST ALONG THE I-5 CORRIDOR IN LOS ANGELES COUNTY BETWEEN SANTA CLARITA AND THE SAN JOAQUIN VALLEY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING. $$ ASR
000 WWUS76 KLOX 051746 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 946 AM PST SUN NOV 5 2006 ...STRONG OFFSHORE FLOW IS EXPECTED OVER LOS ANGELES AND VENTURA COUNTY MOUNTAINS THROUGH MONDAY... .STRONG AND GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED TO CONTINUE OVER THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS THROUGH MIDDAY MONDAY AS SURFACE HIGH PRESSURE STRENGTHENS OVER THE GREAT BASIN. CURRENTLY...SANTA ANA WINDS HAVE DROPPED BELOW ADVISORY LEVELS IN MOST AREAS...BUT AS LOCAL DRAINAGE WINDS ESTABLISH TONIGHT...WINDS WILL INCREASE ABOVE ADVISORY LEVELS AS LOCAL DRAINAGES COMBINE WITH THE UPPER-LEVEL SUPPORT. STRONG WINDS ARE STILL POSSIBLE FOR THE VALLEYS OF LOS ANGELES AND VENTURA COUNTY...BUT OFFSHORE WINDS WILL BE LOCALIZED TO THE MORE WINDY SPOTS IN THE SOUTHLAND. THESE WOULD INCLUDE NARROW CANYONS AND PASSES WITH A NORTHEAST TO SOUTHWEST ORIENTATION. CAZ053-054-060000- /O.EXT.KLOX.WI.Y.0050.000000T0000Z-061106T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 946 AM PST SUN NOV 5 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN THE LOS ANGELES/OXNARD AREA HAS EXTENDED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS UNTIL 12 PM PST MONDAY. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH FREQUENT GUSTS OVER 50 MPH ARE EXPECTED TO CONTINUE OVER THE ADVISORY AREA THROUGH MONDAY. WINDS HAVE BECOME LOCALIZED THIS AFTERNOON THROUGH THE CANYONS AND PASSES...BUT AS HIGH PRESSURE BUILD OVER THE GREAT BASIN TONIGHT AND THE UPPER-LEVEL SUPPORT ARRIVES ON THE WINDWARD SIDE OF THE MOUNTAINS...SANTA ANA WINDS WILL STRENGTHEN ONCE AGAIN. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING. $$ HALL
000 WWUS76 KLOX 060005 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 405 PM PST SUN NOV 5 2006 ...STRONG OFFSHORE FLOW IS EXPECTED OVER LOS ANGELES AND VENTURA COUNTY MOUNTAINS THROUGH MONDAY... .STRONG AND GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED TO CONTINUE OVER THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THROUGH MIDDAY MONDAY AS SURFACE HIGH PRESSURE STRENGTHENS OVER THE GREAT BASIN. ALTHOUGH WINDS HAVE DROPPED BELOW ADVISORY LEVELS IN MOST AREAS THIS AFTERNOON...NORTHEAST CANYON WINDS WILL INCREASE AGAIN THIS EVENING WITH LOCAL GUSTS TO 50 MPH POSSIBLE LATER TONIGHT. THE STRONGEST WINDS WILL BE BELOW AND THROUGH THE PASSES AND CANYONS. CAZ053-054-060615- /O.CON.KLOX.WI.Y.0050.000000T0000Z-061106T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 405 PM PST SUN NOV 5 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY. AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 40 MPH WITH FREQUENT GUSTS OVER 50 MPH THIS EVENING AND CONTINUE OVER THE ADVISORY AREA THROUGH MONDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING. $$ SIRARD
000 WWUS76 KLOX 060552 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 952 PM PST SUN NOV 5 2006 ...STRONG OFFSHORE FLOW IS EXPECTED OVER LOS ANGELES AND VENTURA COUNTY MOUNTAINS THROUGH MONDAY... .STRONG AND GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED OVER THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES TONIGHT THROUGH NOON MONDAY AS SURFACE HIGH PRESSURE STRENGTHENS OVER THE GREAT BASIN. ALTHOUGH WINDS HAVE DROPPED BELOW ADVISORY LEVELS IN MOST AREAS THIS EVENING...NORTHEAST CANYON WINDS WILL INCREASE AGAIN OVERNIGHT WITH LOCAL GUSTS TO 50 MPH POSSIBLE LATER TONIGHT. THE STRONGEST WINDS WILL BE THROUGH THE PASSES AND CANYONS. CAZ053-054-061200- /O.CON.KLOX.WI.Y.0050.000000T0000Z-061106T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 952 PM PST SUN NOV 5 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY. AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 40 MPH THROUGH PASSES AND CANYONS WITH LOCAL GUSTS OVER 50 MPH OVERNIGHT AND CONTINUE THROUGH NOON MONDAY. WINDS WILL DIMINISH TO BELOW ADVISORY LEVELS MONDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING. $$ SIRARD
000 WWUS76 KLOX 061152 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 352 AM PST MON NOV 6 2006 ...STRONG OFFSHORE FLOW WILL CONTINUE OVER THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS THIS MORNING... .STRONG AND GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED OVER THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THROUGH NOON. THE STRONGEST WINDS WILL BE THROUGH THE PASSES AND CANYONS. CAZ053-054-062000- /O.CON.KLOX.WI.Y.0050.000000T0000Z-061106T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 352 AM PST MON NOV 6 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 40 MPH THROUGH PASSES AND CANYONS WITH LOCAL GUSTS OVER 50 MPH AND CONTINUE THROUGH NOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING. $$ ASR
000 WWUS76 KLOX 061908 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1108 AM PST MON NOV 6 2006 CAZ053-054-062015- /O.CAN.KLOX.WI.Y.0050.000000T0000Z-061106T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1108 AM PST MON NOV 6 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 3, 9:30 PM PST, 6 hours 36 minutes earlier.
Area forecast discussion, Nov 3, 9:30 PM PST, 6 hours 36 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 930 PM PST FRI NOV 3 2006 .SHORT TERM (TONIGHT-MON)...MARINE LAYER NEAR 1000 TO 1300 FT DEEP. LOW CLOUDS HAVE MOVED INTO THE CENTRAL COAST AND SANTA YNEZ VALLEY...WITH PATCHY DENSE FOG AS WELL. LOW CLOUDS HAVE FORMED OVER THE L.A. COAST AND SHOULD MOVE UP THE COAST TO VTU COUNTY OVERNIGHT AND INLAND SOME. LOW CLOUDS MAY HAVE A HARD TIME MOVING TO THE SBA S COAST AS OFFSHORE WINDS CONTINUE THERE THIS EVENING WITH A MODERATE SUNDOWNER. CLOUDINESS WAS ALSO DEVELOPING OVER THE N SLOPES OF VTU/L.A. MOUNTAINS AND OVER INTERIOR PORTIONS OF SLO/SBA COUNTIES. ELSEWHERE MOSTLY CLEAR SKIES SHOULD PREVAIL OVERNIGHT. BROAD WNW FLOW ALOFT OVER THE DISTRICT WILL CONTINUE ON SAT THEN A BROAD UPPER RIDGE WILL DEVELOP ALONG AND OFF THE CENTRAL AND SRN CA COAST SUN THRU MON. DRY WEATHER WILL PREVAIL OVER THE DISTRICT THRU THE PERIOD. IT LOOKS LIKE A GOOD NORTHERLY GRADIENT CAN BE EXPECTED OVER SBA THRU L.A. COUNTIES LATE SAT AND SAT NIGHT WITH WIND ADVISORIES NOT OUT OF THE QUESTION FOR THE SBA S COAST AND THE I-5 CORRIDOR OF NWRN L.A. COUNTY DURING THAT TIME AS GUSTY N TO NW WINDS ARE EXPECTED. IT LOOKS LIKE A NICE WARMING TREND WILL OCCUR OVER THE REGION SAT THRU MON WITH HI TEMPS REACHING WELL ABOVE NORMAL IN MANY AREAS BY MON AFTERNOON...EVEN TO THE COASTAL AREAS AS GOOD OFFSHORE GRADIENTS DEVELOP. ...FROM PREVIOUS DISCUSSION... .LONG TERM (TUE-FRI)...WARM TEMPERATURES WILL PERSIST INTO TUESDAY WITH MORE GUSTY WINDS THROUGH AND BELOW PASSES AND CANYONS. ON WEDNESDAY...MUCH COOLER TEMPERATURES ARE FORECAST AS ANOTHER TROUGH PUSHES SE ACROSS NORTHERN CALIFORNIA AND INTO SOUTHERN NEVADA. LOWER HEIGHTS PLUS ONSHORE FLOW WILL CAUSE HIGH TEMPERATURES TO PLUMMET AT LEAST 10 TO 15 DEGREES FROM THE HIGHS ON TUESDAY. A FEW SHOWERS MAY BE POSSIBLE WITH THE SYSTEM AND LATER SHIFTS MAY WANT TO CONSIDER POPS FOR THE WEDNESDAY NIGHT INTO EARLY THURSDAY TIME FRAME. MORE GUSTY NORTHERLY WINDS CAN BE EXPECTED IN THE WAKE OF THE TROUGH LATE THURSDAY NIGHT. ON FRIDAY WE MAY SEE ANOTHER OFFSHORE EVENT WITH GUSTY NORTHEAST WINDS THROUGH AND BELOW PASSES AND CANYONS IN THE MORNING. && .AVIATION...IFR CONDITIONS WILL PERSIST OVER THE CENTRAL COAST INTO SAT MORNING THEN IMPROVE TO VFR BY SAT AFTERNOON AS THE LOW CLOUDS DISSIPATE. MVFR CIGS LIKELY AT KPRB OVERNIGHT INTO SAT MORNING... WITH MAINLY MVFR CIGS FOR KLAX AND KLGB. SOME LOW CLOUDS WITH MVFR CIGS WILL BE POSSIBLE LATER TONIGHT AT KOXR...KBUR...AND KVNY AS WELL. ALL THE CLOUDS SHOULD CLEAR AWAY BY SAT AFTERNOON WITH GENERALLY VFR CONDITIONS IN THE AFTERNOON. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...SIRARD/SWEET AVIATION...SIRARD
Hazardous weather outlook, Nov 3, 6:00 AM PST, 22 hours 6 minutes before
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
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.